Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Post fusion RLS and Requip

Was wondering if anyone else was having the same issues as me. I had an L4/5 fusion in late September and my pain has been completely eradicated however with that a few new symptoms that are not so lovely have sprung up. I have started having pretty severe restless legs in the evening every single night. The twitching, skin crawling feeling has made it impossible to get any sleep. I told my doctor on my last visit and was given a steroid medpack and gabapentin along with requip. ( I had been off all medication, narcotic and gabapentin for over a month before this newest doctor visit)

Tonight is my second night on the medication and I have to admit the rls has not been an issue either night. Which is amazing, But I am finding myself waking every few hours anyway.

Anyone taking requip and if so are you finding it working for you but also giving you some sleep issues? Would love to hear your experiences and what worked/hasn't.
Sign In or Register to comment.